Evidence map›Paper›PMID 24497889›Full record

ArticleKorean circulation journal2014

Myocardial infarction type 4b in human immunodeficiency virus-infected patient.

Aneta Cybula-Walczak, Filip M Szymanski, Anna E Platek, Grzegorz Karpinski

Open access · hybridAbstract read
In one paragraph

Article in Korean circulation journal, 2014. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Not yet cited in PubMed.

0numbers the graph read from it
0cells of the map it votes in
0citing papers in PubMed
0.6field-weighted citation impact, top 26% of its field
1 · What the graph read from it

What it found

Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.

The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.

2 · The registry

The trial behind it

Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.

Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.

3 · Its place in the literature

Who cites it

0 citing papers in PubMed, 3 citations in OpenAlex.

No citing paper in PubMed yet.

4 · The record

Corrections and comments

PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.

5 · Who and what money

Authors and funding

4 authors at 1 institution in 1 country.

Aneta Cybula-WalczakDepartment of Hepatology and Acquired Immunodeficiencies, Medical University of Warsaw, Warsaw, Poland.
Filip M SzymanskiDepartment of Cardiology, Medical University of Warsaw, Warsaw, Poland.
Anna E PlatekDepartment of Cardiology, Medical University of Warsaw, Warsaw, Poland.
Grzegorz KarpinskiDepartment of Cardiology, Medical University of Warsaw, Warsaw, Poland.
Medical University of Warsaw · PL

Funding

No grant is acknowledged in the PubMed record.

6 · The paper itself

Abstract

We report a case of a 52-year-old human immunodeficiency virus (HIV)-infected male patient receiving combined antiretroviral therapy (cART), who presented with acute ST-elevation myocardial infarction (STEMI). He was properly treated (e.g., prescribed anti-coagulation drugs: aspirin, clopidogrel, enoxaparin) and discharged. After 1.5 months, another STEMI related with in-stent thrombosis took place. The cART scheme was altered, resulting in no further cardiac events in the follow-up period, with undetectable levels of HIV ribonucleic acid. This case highlights the association between HIV infection and the specific drugs of cART, and the risk of cardiovascular disease development.

Indexed as

Antiretroviral therapyHuman immunodeficiency virusMyocardial infarction

Identifiers

PMID24497889
PMCPMC3905115
OpenAlexW2155968526

What OpenQuestion holds

Textmetadata
LicenceCC BY-NC
Read underepoch 390

Registered trials

None linked

Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.